# SDR SWAA2021011237924

- Difficulty date: December 10, 2020
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 60,441 hours, 35,783 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY EXIT LENS GALLEY 1 AT FWD GALLEY AND LAV (1 EA).  REPLACED EMERGENCY LENS GALLEY 1 AT FWD GALLEY AND LAV (1 EA), IAW B737-700 AMM 33-51-01-960-801 STEP 2(C)(4).
